MathSciNet Relay Station
MathSciNet bibliographic data
MR2172335 12H25 (11S15 14F30 14G22)
Kedlaya, Kiran S. Local monodromy of $p$-adic differential equations: an overview. Int. J. Number Theory 1 (2005), no. 1, 109–154.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement